Periodic groups with countable subgroups
Matematičeskie zametki, Tome 40 (1986) no. 6, pp. 722-725
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_40_6_a2,
author = {A. N. Ostylovskii},
title = {Periodic groups with countable subgroups},
journal = {Matemati\v{c}eskie zametki},
pages = {722--725},
year = {1986},
volume = {40},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_40_6_a2/}
}
A. N. Ostylovskii. Periodic groups with countable subgroups. Matematičeskie zametki, Tome 40 (1986) no. 6, pp. 722-725. http://geodesic.mathdoc.fr/item/MZM_1986_40_6_a2/